DOI 10.1016/j.jflm.2013.03.008
Death due to an unrecognized groin abscess in a drug addict: a retrospective study.
Аннотация
Intravenous drug injection persists despite health risks and medical complications. Venous thrombosis, septic thrombophlebitis, artery necrosis, arterio-venous fistula, mycotic aneurysm, dissecting hematoma, pseudoaneurysm formation, and soft tissues infections (i.e. abscesses, cellulitis, infected ulcers), are some of the major clinical consequences lives threatening. The aim of this work is to present this unusual autoptic case of a drug addict man died for an unrecognized groin abscess referred to the Institute of Legal Medicine, University of Chieti, causing femoral vein's erosion, and to analyse the most common patterns of vascular lesions among drug addicts. It could be stimulated a new scientific debate because groin injections and their vascular complications increase over years; while soft tissue infections may hide vascular lesions' diagnosis. So physicians should have a high index of suspicion for serious vascular problems, among intravenous drug users (IDUs): prevention for avoiding groin injection and a proper treatment are necessary.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.